# SDR MZZA99169

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 6132155D3KJ2496
- Condition: Frayed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A FRAYED NR 1 ENGINE CABLE (ESS1A) WAS FOUND AT BS 1186.  THE DAMAGED CABLE WAS REMOVED AND REPLACED WITH A NEW ONE PER B727 MM CHAPTER 76-11-11 AND OPERATIONAL CHECK NORMALLY.  (M)
